Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 432718, 16 pages
http://dx.doi.org/10.1155/2014/432718
Research Article

An Optimal Control Problem of Forward-Backward Stochastic Volterra Integral Equations with State Constraints

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 26 November 2013; Accepted 2 January 2014; Published 27 February 2014

Academic Editor: Litan Yan

Copyright © 2014 Qingmeng Wei and Xinling Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. I. Kamien and E. Muller, “Optimal control with integral state equations,” The Review of Economic Studies, vol. 43, no. 3, pp. 469–473, 1976. View at Publisher · View at Google Scholar
  2. M. Berger and V. Mizel, “Volterra equations with Ito integrals-I,” Journal of Integral Equations and Applications, vol. 2, pp. 187–245, 1980. View at Google Scholar
  3. M. Berger and V. Mizel, “Volterra equations with Ito integrals-II,” Journal of Integral Equations and Applications, vol. 2, pp. 319–337, 1980. View at Google Scholar
  4. C. Doléans-Dade, “On the existence and unicity of solutions of stochastic integral equations,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 36, no. 2, pp. 93–101, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. M. Kolodiĭ, “Existence of solutions of stochastic Volterra integral equations,” Theory of Random Processes, vol. 11, pp. 51–57, 1983 (Russian). View at Google Scholar · View at MathSciNet
  6. E. Pardoux and P. Protter, “Stochastic Volterra equations with anticipating coefficients,” The Annals of Probability, vol. 18, no. 4, pp. 1635–1655, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Protter, “Volterra equations driven by semimartingales,” The Annals of Probability, vol. 13, no. 2, pp. 519–530, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. X. Wang, “Lp solutions of backward stochastic Volterra integral equations,” Acta Mathematica Sinica, vol. 28, no. 9, pp. 1875–1882, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Wang and Y. Shi, “A class of time inconsistent risk measures and backward stochastic Volterra integral equations,” Risk and Decision Analysis, vol. 4, no. 1, pp. 17–24, 2013. View at Publisher · View at Google Scholar
  10. Y. Shi and T. Wang, “Solvability of general backward stochastic Volterra integral equations,” Journal of the Korean Mathematical Society, vol. 49, no. 6, pp. 1301–1321, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Wang and Y. Shi, “Symmetrical solutions of backward stochastic Volterra integral equations and their applications,” Discrete and Continuous Dynamical Systems B, vol. 14, no. 1, pp. 251–274, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Shi, T. Wang, and J. Yong, “Mean-field backward stochastic Volterra integral equations,” Discrete and Continuous Dynamical Systems B, vol. 18, no. 7, pp. 1929–1967, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Wang, Q. Zhu, and Y. Shi, “Necessary and sufficient conditions of optimality for stochastic integral systems with partial information,” in Proceedings of the 30th Chinese Control Conference (CCC '11), pp. 1950–1955, July 2011. View at Scopus
  14. J. Yong, “Backward stochastic Volterra integral equations and some related problems,” Stochastic Processes and their Applications, vol. 116, no. 5, pp. 779–795, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Lin, “Adapted solution of a backward stochastic nonlinear Volterra integral equation,” Stochastic Analysis and Applications, vol. 20, no. 1, pp. 165–183, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Yong, “Well-posedness and regularity of backward stochastic Volterra integral equations,” Probability Theory and Related Fields, vol. 142, no. 1-2, pp. 21–77, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Laibson, “Golden eggs and hyperbolic discounting,” Quarterly Journal of Economics, vol. 112, no. 2, pp. 443–478, 1997. View at Publisher · View at Google Scholar · View at Scopus
  18. R. H. Strotz, “Myopia and inconsistency in dynamic utility maximization,” The Review of Economic Studies, vol. 23, no. 3, pp. 165–180, 1956. View at Google Scholar
  19. D. Duffie and L. G. Epstein, “Stochastic differential utility,” Econometrica, vol. 60, no. 2, pp. 353–394, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Artzner, F. Delbaen, J.-M. Eber, and D. Heath, “Coherent measures of risk,” Mathematical Finance, vol. 9, no. 3, pp. 203–228, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Cheridito, F. Delbaen, and M. Kupper, “Coherent and convex monetary risk measures for bounded càdlàg processes,” Stochastic Processes and their Applications, vol. 112, no. 1, pp. 1–22, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Peng, “Nonlinear expectations, nonlinear evaluations and risk measures,” in Stochastic Methods in Finance, vol. 1856 of Lecture Notes in Mathematics, pp. 165–253, Springer, Berlin, Germany, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. Wang, A Class of Dynamic Risk Measures, University of British Columbia, British Columbia, Canada, 2002, http://finance.commerce.ubc.ca/research/abstracts/UBCFIN98-5.html.
  24. I. Ekeland and A. Lazrak, “Being serious about non-commitment: subgame perfect equilibrium in continuous time,” submitted, 2006, http://arxiv.org/abs/math/0604264v1.
  25. I. Ekeland and T. A. Pirvu, “Investment and consumption without commitment,” Mathematics and Financial Economics, vol. 2, no. 1, pp. 57–86, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Yong, “A deterministic linear quadratic time-inconsistent optimal control problem,” Mathematical Control and Related Fields, vol. 1, no. 1, pp. 83–118, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Yong, “A deterministic linear quadratic time-inconsistent optimal control problem,” Mathematical Control and Related Fields, vol. 1, no. 1, pp. 83–118, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Yong, “Continuous-time dynamic risk measures by backward stochastic Volterra integral equations,” Applicable Analysis. An International Journal, vol. 86, no. 11, pp. 1429–1442, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. T. Wang and Y. Shi, “A maximum principle for forward-backward stochastic Volterra integral equations and applications in finance,” submitted, 2010, http://arxiv.org/abs/1004.2206.
  30. S. Pliska, Introduction to Mathematical Finance, Blackwell, 1997.
  31. N. El Karoui, S. Peng, and M. C. Quenez, “A dynamic maximum principle for the optimization of recursive utilities under constraints,” The Annals of Applied Probability, vol. 11, no. 3, pp. 664–693, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Ji and S. Peng, “Terminal perturbation method for the backward approach to continuous time mean-variance portfolio selection,” Stochastic Processes and their Applications, vol. 118, no. 6, pp. 952–967, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. Ji and X. Y. Zhou, “A maximum principle for stochastic optimal control with terminal state constraints, and its applications,” Communications in Information and Systems, vol. 6, no. 4, pp. 321–338, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. S. Ji and X. Y. Zhou, “A generalized Neyman-Pearson lemma for g-probabilities,” Probability Theory and Related Fields, vol. 148, no. 3-4, pp. 645–669, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  35. C. Bernard, S. Ji, and W. Tian, “An optimal insurance design problem under Knightian uncertainty,” Decisions in Economics and Finance, vol. 36, no. 2, pp. 99–124, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. S. Ji, “Dual method for continuous-time Markowitz's problems with nonlinear wealth equations,” Journal of Mathematical Analysis and Applications, vol. 366, no. 1, pp. 90–100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. S. L. Ji and Q. M. Wei, “An overview on the principal-agent problems in continuous time,” in Real Options, Ambiguity, Risk and Insurance, A. Bensoussan, S. Peng, and J. Sung, Eds., vol. 5 of Studies in Probability, Optimization and Statistics, IOS Press, 2013. View at Google Scholar
  38. S. Ji and Q. Wei, “A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 200–210, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  39. S. Ji, Q. Wei, and X. Zhang, “A maximum principle for controlled time-symmetric forward-backward doubly stochastic differential equation with initial-terminal sate constraints,” Abstract and Applied Analysis, vol. 2012, Article ID 537376, 29 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  40. S. L. Ji and Z. Wu, “The maximum principle for one kind of stochastic optimization problem and application in dynamic measure of risk,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2189–2204, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. S. Ji and X. Y. Zhou, “The Neyman-Pearson lemma under g-probability,” Comptes Rendus Mathématique I, vol. 346, no. 3-4, pp. 209–212, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  42. L. Epstein and S. L. Ji, “Ambiguous volatility and asset pricing in continuous time,” The Review of Financial Studies, vol. 26, no. 7, pp. 1740–1786, 2013. View at Publisher · View at Google Scholar
  43. L. Epstein and S. L. Ji, “Ambiguous volatility, possibility and utility in continuous time,” Journal of Mathematical Economics, 2013. View at Publisher · View at Google Scholar
  44. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet